Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 39, NWS Midland/Odessa, TX

May 12, 2023Crane County, Ector County, Ward County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 12, 2023, 4:32 PM CDT for Crane County, Ector County, Ward County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2023, 4:32 PM CDT (21:32 UTC)
Expired
May 12, 2023, 5:30 PM CDT
In force
58 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crane County, TX, Ector County, TX, Ward County, TX

The radar

The Midland/Odessa radar (KMAF), 56 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 2:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2023-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2023-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3360 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

477 
WUUS54 KMAF 122132
SVRMAF
TXC103-135-475-122230-
/O.NEW.KMAF.SV.W.0039.230512T2132Z-230512T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
432 PM CDT Fri May 12 2023

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Southern Ector County in western Texas...
  Northeastern Ward County in western Texas...
  Northwestern Crane County in western Texas...

* Until 530 PM CDT.

* At 432 PM CDT, a severe thunderstorm was located 14 miles southwest
  of West Odessa, or 15 miles east of Monahans, and is nearly
  stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Odessa, West Odessa, Notrees, Penwell and Monahans Sandhills State
  Park.

This includes Interstate 20 between mile markers 85 and 115.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3155 10260 3158 10284 3165 10282 3165 10280
      3175 10280 3195 10275 3183 10237
TIME...MOT...LOC 2132Z 214DEG 4KT 3167 10264 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

87
1 follow-up statement
513 
WWUS54 KMAF 122152
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
452 PM CDT Fri May 12 2023

TXC103-135-475-122230-
/O.CON.KMAF.SV.W.0039.000000T0000Z-230512T2230Z/
Ector TX-Ward TX-Crane TX-
452 PM CDT Fri May 12 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN ECTOR...NORTHEASTERN WARD AND NORTHWESTERN CRANE
COUNTIES...

At 452 PM CDT, a severe thunderstorm was located 12 miles southwest
of West Odessa, or 16 miles northeast of Monahans, and is nearly
stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Odessa, West Odessa, Notrees, Penwell and Monahans Sandhills State
Park.

This includes Interstate 20 between mile markers 85 and 115.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3155 10260 3158 10284 3165 10282 3165 10280
      3175 10280 3195 10275 3183 10237
TIME...MOT...LOC 2152Z 214DEG 4KT 3169 10263 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

87

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:19 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 12, 2:19 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
219 PM CDT Fri May 12 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This afternoon through Saturday night)
Issued at 200 PM CDT Fri May 12 2023

Things are about to get interesting as we expect rapid thunderstorm
development across the area over the next 1-2 hours. A retreating
dryline has set up a sharp moisture gradient over the Permian Basin
and Trans Pecos with dewpoints in the 60s east of the boundary and
teens west. We are seeing an increasingly unstable airmass east of
the dryline with very strong surface heating supporting CAPE values
3-4K J/kg. Mesoscale models have been consistent in developing
numerous storms over the next couple hours from the Big Bend and
Davis Mountains northeastward along and just north of the I-20
corridor as a weak shortwave moves into the area from Mexico. As
storms develop, it is likely we will see them quickly merge and grow
upscale into one or more convective systems as flow aloft remains
weak. Initially large hail will be the main threat before storms
begin to cluster and present more of a damaging wind risk. PWATs
have been steadily increasing and slow storm motion initially could
lead to some localized flooding, especially in urban areas. Once
storms become more outflow dominant, forward motion should increase
and limit the flooding threat. The worst of the storms should exit
the area by midnight with stratiform rain likely to persist well into
the night across the Permian Basin.

The previously mentioned shortwave stalls over the area helping to
generate more showers and isolated storms over northern portions of
the area Saturday. The severe weather threat is low, but isolated
heavy rainfall is still possible. Temperatures will cool
significantly due to the clouds and rain with highs in the
60s/70s.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 200 PM CDT Fri May 12 2023

The extended will remain active thanks to a second disturbance
moving in from Mexico creating another large scale ascent pattern
across W TX down into the Edwards Plateau. Sunday will be the
quieter of the days as shortwave trough will still be perusing
through north-central Mexico, but showers and storms will be
possible over the eastern quarter of the CWA as southerly flow and
weak mid-level shortwaves linger over that portion of W TX. Our
next disturbance enters the picture late Sunday through Monday
with scattered to widespread rainfall forecast across the region,
especially for the Big Bend and southern Permian Basin where
ascent will be maximized. Disturbance will meander for 24-36 hrs
before becoming disheveled as it pivots eastward into central TX
leading to lingering rainfall prospects for a good portion of the
area through Tuesday with decaying PoPs beginning Wednesday. The
prolonged period of rainfall will create an elevated potential for
localized flooding, especially within any training echoes of
heavier rainfall. This is still welcomed after a very period of
limited precipitation and will do wonders for drought conditions
in places across all of W TX and SE NM.

Temperatures will remain below normal through the period with the
"warmest" day on Sunday when rain prospects are the lowest. Highs
in the U70s and 80s will be common on Sunday, but the bottom falls
out again Monday thanks to cloud cover and rainfall prospects.
Expect widespread 70s bringing temperatures a solid 10-15 degrees
below normal which will feel great prior to the summer season
incoming. Highs will rebound each successive day beginning
Tuesday, but even the final day of the long term is slightly below
normal with highs in the low to mid 80s.

&&

.AVIATION...
(18Z TAFS)
Issued at 1203 PM CDT Fri May 12 2023

VFR will prevail into the early afternoon as winds increase from
the southeast. TS will develop across much of the TX terminals
late this afternoon and evening with gusty winds possible in and
near these storms. TAFs will likely be amended as storms develop
and timing becomes more certain. Low cigs will be possible as
winds shift to the northeast late tonight behind a cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               61  72  58  80 /  90  90  60  60
Carlsbad                 59  68  55  78 /  40  80  40  30
Dryden                   62  76  62  78 /  90  60  60  50
Fort Stockton            59  75  58  80 /  70  60  40  40
Guadalupe Pass           56  66  53  73 /  20  50  20  20
Hobbs                    57  65  53  77 /  70  80  50  40
Marfa                    48  74  45  77 /  50  50  30  40
Midland Intl Airport     60  71  57  79 /  80  80  50  50
Odessa                   61  71  58  79 /  80  80  50  50
Wink                     59  73  54  81 /  70  70  40  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...29
LONG TERM....87
AVIATION...29
Hazardous weather outlook, May 12, 1:49 PM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
149 PM CDT Fri May 12 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-131900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
149 PM CDT Fri May 12 2023 /1249 PM MDT Fri May 12 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...This afternoon and tonight.

There is a slight risk of severe thunderstorms this afternoon and
evening across much of the area. Large hail, damaging winds, and
lightning are the primary threats.

Heavy rainfall will allow for localized flooding across a large
portion of west Texas and the eastern half of southeast New Mexico.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Widespread showers and thunderstorms are possible at times across
the area from Saturday through early next week with localized
flooding possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, May 12, 4:04 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
404 PM CDT Fri May 12 2023

TXZ062-063-122145-
Midland TX-Glasscock TX-
404 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of southwestern
Glasscock, southeastern Midland and northwestern Reagan Counties
through 445 PM CDT...

At 404 PM CDT, Doppler radar was tracking a strong thunderstorm 18
miles south of Greenwood, moving northwest at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Glasscock, southeastern Midland and northwestern Reagan Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3182 10157 3165 10172 3168 10205 3195 10196
TIME...MOT...LOC 2104Z 118DEG 6KT 3176 10188

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

87
Special weather statement, May 12, 4:08 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
408 PM CDT Fri May 12 2023

TXZ279-282-122200-
Central Brewster County TX-Lower Brewster County TX-
408 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of southwestern
Brewster County through 500 PM CDT...

At 408 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Panther Junction, moving northwest at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Bend National Park, Terlingua Ranch Airport and Terlingua Ranch
Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.

&&

LAT...LON 2940 10318 2932 10335 2955 10361 2969 10329
TIME...MOT...LOC 2108Z 154DEG 9KT 2945 10334

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

16
Special weather statement, May 12, 4:14 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
414 PM CDT Fri May 12 2023

TXZ051-052-062-063-122200-
Midland TX-Martin TX-Glasscock TX-Howard TX-
414 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of northwestern
Glasscock, northeastern Midland, southwestern Howard and southeastern
Martin Counties through 500 PM CDT...

At 414 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lomax, or 12 miles southwest of Big Spring, moving northwest at 15
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stanton, Lomax, Stanton Municipal Aiport and Elbow.

This includes Interstate 20 between mile markers 149 and 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3213 10144 3199 10161 3208 10191 3236 10177
TIME...MOT...LOC 2114Z 118DEG 14KT 3212 10162

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

87
Special weather statement, May 12, 4:17 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
417 PM CDT Fri May 12 2023

TXZ050-060-061-067-068-122200-
Andrews TX-Crane TX-Ector TX-Ward TX-Winkler TX-
417 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of Ector, south central
Andrews, northeastern Ward, eastern Winkler and northwestern Crane
Counties through 500 PM CDT...

At 416 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 11 miles west and southwest of West Odessa, or 19
miles west and southwest of Odessa, moving northwest at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Odessa, Goldsmith, West Odessa, Notrees, Penwell, Pleasant Farms and
Monahans Sandhills State Park.

This includes Interstate 20 between mile markers 87 and 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3165 10233 3154 10278 3212 10298 3225 10251
TIME...MOT...LOC 2116Z 138DEG 16KT 3181 10268

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

87
Special weather statement, May 12, 4:27 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
427 PM CDT Fri May 12 2023

TXZ048-052-053-122215-
Mitchell TX-Scurry TX-Howard TX-
427 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of western Mitchell,
south central Scurry and east central Howard Counties through 515 PM
CDT...

At 426 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Colorado City State Park, or 13 miles southwest of Colorado
City, moving northwest at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado City, Colorado City Airport, Lake Colorado City, Champion
Creek Reservoir, Lake Colorado City State Park, Westbrook, Ira and
Cuthbert.

This includes Interstate 20 between mile markers 192 and 215.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
western Texas.

&&

LAT...LON 3224 10080 3215 10105 3236 10135 3261 10097
TIME...MOT...LOC 2126Z 138DEG 10KT 3227 10103

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

87
Special weather statement, May 12, 4:30 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
430 PM CDT Fri May 12 2023

TXZ075-277>279-122215-
Pecos TX-Central Brewster County TX-Davis Mountains Foothills TX-
Davis Mountains TX-
430 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of southwestern Pecos,
northwestern Brewster, southeastern Jeff Davis and northeastern
Presidio Counties through 515 PM CDT...

At 430 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Marathon, or 24 miles southeast of Alpine, moving
northwest at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alpine, Marathon, Camp Mitre Peak, Alpine-Casparis Municipal Airport,
Paisano Pass, Elephant Mountain and Elephant Mountain Wildlife
Management Area.

This includes Interstate 10 between mile markers 231 and 236.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Texas.

&&

LAT...LON 3051 10286 3003 10327 2994 10356 3033 10392
      3069 10362 3099 10332
TIME...MOT...LOC 2130Z 147DEG 23KT 3013 10335

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

16

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:03 PM CDTSpecial Weather StatementMAFEctor42 min
May 12, 3:08 PM CDTSpecial Weather StatementMAFMidland52 min
May 12, 3:11 PM CDTSevere Thunderstorm WarningMAFEctor, Midland64 min
May 12, 3:22 PM CDTSevere Thunderstorm WarningMAFBrewster27 min
May 12, 3:24 PM CDTSpecial Weather StatementMAFHoward51 min
May 12, 3:27 PM CDTSevere Thunderstorm WarningMAFBrewster63 min
May 12, 3:30 PM CDTSpecial Weather StatementMAF45 min
May 12, 3:31 PM CDTAreal Flood AdvisoryMAFEctor3 hr
May 12, 3:38 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
May 12, 3:46 PM CDTSevere Thunderstorm WarningMAFAndrews32 min
May 12, 3:48 PM CDTSevere Thunderstorm WarningMAFBrewster42 min
May 12, 3:53 PM CDTAreal Flood AdvisoryMAFGlasscock, Midland3 hr
May 12, 3:58 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos, Reeves3 hr
May 12, 3:58 PM CDTSpecial Weather StatementMAFReeves47 min
May 12, 4:04 PM CDTSpecial Weather StatementMAFMidland41 min
May 12, 4:08 PM CDTSpecial Weather StatementMAFBrewster52 min
May 12, 4:14 PM CDTSpecial Weather StatementMAFHoward46 min
May 12, 4:17 PM CDTSpecial Weather StatementMAFEctor43 min
May 12, 4:18 PM CDTAreal Flood AdvisoryMAFAndrews, Martin, Midland2 hr
May 12, 4:27 PM CDTSpecial Weather StatementMAFMitchell48 min
May 12, 4:30 PM CDTSpecial Weather StatementMAF45 min
May 12, 4:31 PM CDTAreal Flood AdvisoryMAFCrane, Ector3 hr
May 12, 4:37 PM CDTSpecial Weather StatementMAFMidland38 min
May 12, 4:38 PM CDTAreal Flood AdvisoryMAFGlasscock, Howard, Mitchell3 hr
May 12, 4:44 PM CDTSpecial Weather StatementMAFGlasscock46 min
May 12, 4:46 PM CDTSpecial Weather StatementMAFGlasscock44 min
May 12, 4:49 PM CDTSevere Thunderstorm WarningMAFHoward, Martin41 min
May 12, 4:57 PM CDTSpecial Weather StatementMAFHoward48 min
May 12, 4:58 PM CDTFlash Flood WarningMAFCrane, Ector3 hr
May 12, 5:01 PM CDTFlash Flood WarningMAFGlasscock, Howard, Mitchell119 min
May 12, 5:10 PM CDTSevere Thunderstorm WarningMAFMitchell35 min
May 12, 5:14 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Presidio3 hr
May 12, 5:14 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell46 min
May 12, 5:16 PM CDTSpecial Weather StatementMAFPecos44 min
May 12, 5:19 PM CDTSpecial Weather StatementMAFEctor41 min
May 12, 5:21 PM CDTSpecial Weather StatementMAFDawson39 min
May 12, 5:29 PM CDTSpecial Weather StatementMAFScurry46 min
May 12, 5:31 PM CDTSpecial Weather StatementMAFWinkler44 min
May 12, 5:32 PM CDTSpecial Weather StatementMAFGlasscock43 min
May 12, 5:46 PM CDTSpecial Weather StatementMAFMitchell44 min
May 12, 5:48 PM CDTAreal Flood AdvisoryMAFPecos117 min
May 12, 5:53 PM CDTAreal Flood AdvisoryMAFBorden, Dawson112 min
May 12, 6:00 PM CDTFlash Flood WarningMAFGlasscock, Midland2 hr
May 12, 6:04 PM CDTSpecial Weather StatementMAFMidland41 min
May 12, 6:06 PM CDTSpecial Weather StatementMAFTerrell39 min
May 12, 6:10 PM CDTFlash Flood WarningMAFEctor2 hr
May 12, 6:17 PM CDTSpecial Weather StatementMAFGlasscock43 min
May 12, 6:33 PM CDTSpecial Weather StatementMAF42 min
May 12, 6:38 PM CDTAreal Flood AdvisoryMAFCrane, Ector, Midland, Upton2 hr
May 12, 6:42 PM CDTSpecial Weather StatementMAFCrane48 min
May 12, 6:53 PM CDTFlash Flood Warning Considerable damage threatMAFGlasscock, Reagan5 hr
May 12, 6:59 PM CDTAreal Flood AdvisoryMAFGlasscock, Howard, Mitchell3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.